# SDR SWIA200110272

- Difficulty date: October 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 14,228 hours, 19,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT 2A AND ON EITHER SIDE OF JUMPSEAT FAIL TO ILLUMINATE.  REPLACED CENTER EMERGENCY LIGHTING BATTERY PACK FUSE.  OPS CHECK GOOD.
